Alert archive / New Mexico / Flash Flood Warnings in 2011

Flash Flood Warning 62, NWS Albuquerque, NM

August 24, 2011Cibola County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 24, 2011, 5:29 PM MST for Cibola County, New Mexico. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2011, 5:29 PM MST (00:29 UTC)
Expired
Aug 24, 2011, 7:00 PM MST
In force
91 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Cibola County, NM

The radar

The Albuquerque radar (KABX), 81 km from the middle of the area, began a volume at 00:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 0.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2011-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 596 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2011-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
596 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
2782 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

472 
WGUS55 KABQ 250029
FFWABQ
NMC006-250200-
/O.NEW.KABQ.FF.W.0062.110825T0029Z-110825T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 PM MDT WED AUG 24 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 800 PM MDT

* AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MCCARTYS...OR ABOUT 10
  MILES SOUTHEAST OF GRANTS. THE STORM PRODUCING VERY HEAVY RAIN     
  WAS NEARLY STATIONARY. THE HEAVY RAIN WILL IMPACT INTERSTATE 25
  FROM SOUTHEAST OF GRANTS TO SAN FIDEL AND MCCARTYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3517 10780 3517 10758 3497 10759 3494 10777

$$

40
3 follow-up statements
630 
WGUS55 KABQ 250034 CCA
FFWABQ
NMC006-250200-
/O.COR.KABQ.FF.W.0062.110825T0029Z-110825T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING...CORRECTED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
629 PM MDT WED AUG 24 2011

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO

* UNTIL 800 PM MDT

* AT 624 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM NEAR MCCARTYS...OR ABOUT 10
  MILES SOUTHEAST OF GRANTS. THE STORM PRODUCING VERY HEAVY RAIN     
  WAS NEARLY STATIONARY. THE HEAVY RAIN WILL IMPACT INTERSTATE 40
  FROM SOUTHEAST OF GRANTS TO SAN FIDEL AND MCCARTYS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

&&

LAT...LON 3517 10780 3517 10758 3497 10759 3494 10777

$$

40
461 
WGUS75 KABQ 250115
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
715 PM MDT WED AUG 24 2011

NMC006-250200-
/O.CON.KABQ.FF.W.0062.000000T0000Z-110825T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIBOLA-
715 PM MDT WED AUG 24 2011

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM MDT FOR CENTRAL
CIBOLA COUNTY...

AT 712 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A THUNDERSTORM PRODUCING HEAVY RAIN NEAR MCCARTYS...OR 
ABOUT 11 MILES SOUTHEAST OF GRANTS. THE STORM PRODUCING VERY HEAVY 
RAIN WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
  SAN FIDEL...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAINFALL
WAS CONTINUING OVER THE WARNED AREA. ADDITIONAL FLASH FLOODING IS
EXPECTED.

&&

LAT...LON 3517 10780 3517 10758 3497 10759 3494 10777

$$

40
487 
WGUS75 KABQ 250156
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
756 PM MDT WED AUG 24 2011

NMC006-250202-
/O.EXP.KABQ.FF.W.0062.000000T0000Z-110825T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIBOLA-
756 PM MDT WED AUG 24 2011

...FLASH FLOOD WARNING WILL EXPIRE AT 800 PM MDT FOR CENTRAL CIBOLA
COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE RAINFALL WAS
ENDING ACROSS THE WARNED AREA...AND THE FLASH FLOOD THREAT WAS
DIMINISHING. SOME MINOR FLOODING MAY CONTINUE...BUT THE THREAT FOR
FLASH FLOODING IS ENDING. THUS...THE FLASH FLOOD WARNING HAS BEEN
ALLOWED TO EXPIRE.

LAT...LON 3517 10780 3517 10758 3497 10759 3494 10777

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 1:47 PM MST, 3 hours 42 minutes earlier.

Area forecast discussion, Aug 24, 1:47 PM MST, 3 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
247 PM MDT WED AUG 24 2011

.DISCUSSION...
BETTER INSTABILITY AND SLIGHTLY ABOVE NORMAL MOISTURE HAS PROVIDED
FOR THE EXPECTED INCREASE IN STORM COVERAGE THIS AFTERNOON. THE +2
STDEV 597DM UPPER HIGH CENTER OVER SOUTH CENTRAL COLORADO IS FORCING
MORE EAST TO WEST STEERING FLOW OVER NM...THUS SHIFTING THE AXIS FOR
STORMS WITH LOCALLY HEAVY RAIN ONTO WEST SLOPES AND WESTERN NM THRU
TONIGHT. A WELL DEFINED UPPER WAVE NOTED ON THE LATEST WATER VAPOR
LOOP WILL SLIDE NORTHWEST ACROSS THE STATE THRU THURSDAY WHILE THE
UPPER HIGH WEAKENS TO 594DM AND WOBBLES SE. THIS WILL CONTINUE THE
INCREASED CHANCES FOR STORMS THROUGH THURSDAY NIGHT. THE CURRENT
FORECAST PACKAGE MATCHES WELL WITH LATEST GUIDANCE TRENDS AND HAVE
ONLY MADE MINOR CHANGES TO RAISE CHANCES TO LIKELY FOR THIS
EVENING ALONG THE CONT DVD AND OVER THE NORTH AND WEST AGAIN FOR
TMRW.

A MID/UPPER LEVEL DRY LAYER EVIDENT ON SATELLITE WILL ADVECT WEST
ACROSS THE SOUTHERN TIER OF NM FOR FRIDAY AND SATURDAY WHILE THE MAIN
MOIST AXIS SETS UP FROM SW TO NE OVER THE WESTERN HALF OF THE STATE.
THIS WILL ESSENTIALLY CONTINUE WELL ABOVE NORMAL TEMPS AND LIMIT
STORM CHANCES FOR THE EAST WHILE THE WEST ENJOYS MORE AFTERNOON
SHOWERS AND STORMS.

EXTENDED GUIDANCE FROM THE EURO/GFS SHOW WITH DECENT AGREEMENT
THE HIGH SHIFTING SW INTO SE AZ AS WEAK UPPER IMPULSES DEVELOP
OFF THE HIGH TERRAIN OF SOUTHERN COLORADO. THIS WILL HELP FORCE A
RATHER POTENT SURFACE BNDRY THRU THE EASTERN PLAINS SUNDAY NIGHT
INTO MONDAY WITH MUCH COOLER AIR AND INCREASED CHANCES FOR PRECIP.
MODELS HAVE BEEN FAIRLY CONSISTENT DEPICTING THIS FEATURE SO HAVE
TRENDED MAX TEMPS DOWN A COUPLE MORE DEGREES. THE FOCUS FOR STORMS
WILL BE OVER JUST ABOUT ALL THE HIGH TERRAIN BEYOND MONDAY AS THE
UPPER HIGH BUILDS EAST OVER THE STATE AND EFFICIENT MOISTURE
RECYCLING PROCESSES TAKE OVER.

GUYER

&&

.AVIATION...
SHRA AND TSTMS WILL BE MOST NUMEROUS FROM THE EAST SLOPES OF THE
CENTRAL MTN CHAIN WESTWARD TO THE AZ BORDER THRU THE EVENING.
LOCALLY HEAVY DOWNPOURS WILL RESULT IN BRIEF MVFR CIGS AND VSBYS AND
PERHAPS WIND GUSTS TO 40KT. A WEAK BACK DOOR COLD FRONT WILL STALL
IN THE VCNTY OF I-40 ACROSS THE EASTERN PLAINS.  ADDITIONAL SHRA
AND TSTM MAY DEVELOP ALONG AND SOUTH OF THIS FRONT THIS EVE. ALL
STORM ACTIVITY WILL LARGELY DIMINISH BY 06Z. TIMING OF TSTM ACTIVITY
AT ANY ONE TAF SITE REMAINS LOW...THUS WILL CONTINUE TO HANDLE WITH
CB AND VC MENTION. ON THURSDAY...STORMS WILL REDEVELOP AROUND 18Z
OVER THE HIGH TERRAIN AND WILL SPREAD ONTO LOWER ELEVATIONS IN THE
AFTERNOON.

NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. 34

&&

.FIRE WEATHER...
MOSTLY CLEAR SKIES THIS MORNING ALLOWED FOR ABUNDANT HEATING EARLY.
THIS...IN TURN...ALLOWED FOR SHOWERS AND THUNDERSTORMS TO DEVELOP BY
LATE MORNING AND RAMP UP IN COVERAGE BY EARLY AFTERNOON.  BOUNDARY
COLLISIONS WILL BE THE FOCUS FOR ADDITIONAL DEVELOPMENT THROUGH THE
EVENING ACROSS CENTRAL AND WESTERN NM. MEANWHILE...A COLD FRONT
STRETCHING FROM NEAR LAS VEGAS TO NARA VISA WILL CONTINUE TO SLOWLY
SAG SOUTHWARD ACROSS THE EASTERN PLAINS...AND WILL LIKELY STALL IN
THE VICINITY OF INTERSTATE 40.  ADDITIONAL SHOWERS AND STORMS MAY
DEVELOP ALONG AND SOUTH OF THE FRONT THIS EVENING. SLOW EAST TO WEST
STORM MOVEMENT WILL RESULT IN LOCALLY HEAVY RAINS. HEAVY RAINS OVER
AREAS THAT HAVE RECEIVED SIGNIFICANT RAINFALL RECENTLY MAY SEE
ADDITIONAL OR EXCESSIVE RUNOFF.

THE UPPER HIGH OVER NORTH CENTRAL NM AND SOUTH CENTRAL COLORADO
TODAY WILL NOT MAKE ANY SIGNIFICANT CHANCES IN LOCATION THOUGH
FRIDAY. EACH DAY SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE
HIGH TERRAIN.  STORM MOTION WILL BE MORE TOWARD THE NORTHWEST ON
THURSDAY AND WILL BE VERY SLOW TO THE NORTH OR NORTHEAST ON FRIDAY.
THE SLOW STORM MOTION EACH DAY WILL RESULT IN LOCALLY WETTING RAINS
AND PERHAPS FLOODING. RECYCLED MOISTURE WILL KEEP DAYTIME HUMIDITIES
ABOVE CRITICAL THRESHOLDS WITH GOOD TO EXCELLENT NIGHTTIME
RECOVERIES. HIGH TEMPERATURES EACH DAY WILL WILL BE UP TO A DOZEN
DEGREES ABOVE NORMAL.

THE CENTER OF THE UPPER LEVEL HIGH WILL SHIFT WESTWARD ON
SATURDAY...CENTERING ITSELF OVER THE AZ/NM BORDER BY SUNDAY
MORNING.  THIS WILL OPEN THE DOOR FOR A DISTURBANCE TO ROUND THE
EASTERN EDGE OF THE HIGH ON SUNDAY.  AN ASSOCIATED COLD FRONT LOOKS
TO SLIDE DOWN THE EASTERN PLAINS...AND THROUGH THE GAPS OF THE
CENTRAL MTN CHAIN BY MONDAY MORNING.  THIS SHOULD COOL TEMPERATURES
AND RAISE HUMIDITY READINGS FOR MONDAY...ESPECIALLY FOR THE EASTERN
PLAINS.

THE UPPER HIGH WILL SHIFT EAST TUESDAY THROUGH THE REMAINDER OF THE
WEEK...THUS THE BEST CHANCES FOR THUNDERSTORMS WILL BE ACROSS THE
WESTERN AND CENTRAL NM.

34

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  64  94  62  93 /  50  30  20  40
DULCE...........................  53  87  51  88 /  50  30  30  30
CUBA............................  57  82  55  85 /  50  30  30  30
GALLUP..........................  58  88  56  86 /  50  30  30  30
EL MORRO........................  53  82  51  80 /  60  30  30  30
GRANTS..........................  56  87  56  87 /  50  30  30  30
QUEMADO.........................  56  85  55  82 /  50  30  30  30
GLENWOOD........................  61  92  60  89 /  40  30  20  20
CHAMA...........................  51  80  50  81 /  50  50  40  40
LOS ALAMOS......................  63  81  60  84 /  50  30  30  30
PECOS...........................  58  80  57  81 /  40  30  30  30
CERRO/QUESTA....................  54  83  51  83 /  50  30  30  30
RED RIVER.......................  44  74  42  73 /  50  40  40  40
ANGEL FIRE......................  40  75  37  76 /  40  30  30  30
TAOS............................  55  86  55  87 /  50  30  30  30
MORA............................  54  79  52  80 /  40  30  30  30
ESPANOLA........................  59  88  58  90 /  50  30  20  30
SANTA FE........................  61  84  59  85 /  40  40  30  30
SANTA FE AIRPORT................  62  87  60  89 /  40  30  30  30
ALBUQUERQUE FOOTHILLS...........  66  89  65  89 /  40  30  30  20
ALBUQUERQUE HEIGHTS.............  70  90  69  91 /  40  20  20  20
ALBUQUERQUE VALLEY..............  67  92  66  93 /  40  20  20  20
ALBUQUERQUE WEST MESA...........  66  92  65  93 /  40  30  20  20
LOS LUNAS.......................  65  92  63  93 /  40  20  20  20
RIO RANCHO......................  66  91  65  92 /  40  30  20  20
SOCORRO.........................  66  92  64  93 /  30  20  20  20
SANDIA PARK/CEDAR CREST.........  60  86  59  87 /  40  30  30  20
TIJERAS.........................  60  88  60  89 /  40  30  20  20
MORIARTY/ESTANCIA...............  57  85  55  87 /  40  20  20  20
CLINES CORNERS..................  61  84  59  85 /  40  20  30  20
GRAN QUIVIRA....................  63  87  61  87 /  40  20  20  20
CARRIZOZO.......................  65  91  64  89 /  30  20  20  10
RUIDOSO.........................  59  81  57  82 /  30  30  30  10
CAPULIN.........................  61  89  59  89 /  30  20  20  20
RATON...........................  60  93  60  94 /  30  20  20  20
SPRINGER........................  60  92  60  93 /  30  10  20  20
LAS VEGAS.......................  58  85  56  86 /  40  20  20  30
CLAYTON.........................  67  94  66  95 /  20   5  10  10
ROY.............................  64  89  63  90 /  30  10  20  10
CONCHAS.........................  72  95  71  96 /  20  10  10  10
SANTA ROSA......................  68  95  69  97 /  30  20  20  10
TUCUMCARI.......................  71  98  71  99 /  20   5  10   5
CLOVIS..........................  69  94  69  97 /  20  20  20   5
PORTALES........................  69  96  70  97 /  20  20  20   5
FORT SUMNER.....................  69  96  70  98 /  20  20  20   5
ROSWELL.........................  72  98  72  99 /  10  20  20   5
PICACHO.........................  64  94  63  93 /  20  20  20  10
ELK.............................  60  88  59  86 /  20  30  30  10

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

GUYER/34
Hazardous weather outlook, Aug 24, 4:51 AM MST, 12 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
551 AM MDT WED AUG 24 2011

NMZ501>540-251200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
551 AM MDT WED AUG 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

RAINFALL FROM SLOW MOVING THUNDERSTORMS THIS AFTERNOON AND EVENING
OVER WESTERN AND CENTRAL NEW MEXICO COULD LEAD TO LOCALIZED AREAS
OF MINOR FLOODING...WITH REMOTE SPOTS...SUCH AS RECENT BURN SCARS...
POTENTIALLY EXPERIENCING FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

RAINFALL FROM SLOW MOVING THUNDERSTORMS EACH AFTERNOON AND EVENING
MAY LEAD TO LOCALIZED AREAS OF MINOR FLOODING...WITH REMOTE SPOTS...
SUCH AS RECENT BURN SCARS...POTENTIALLY EXPERIENCING FLASH FLOODING.
THE PRIMARY THREAT THROUGH FRIDAY WILL BE ACROSS WESTERN NEW MEXICO.
A BACKDOOR COLD FRONT MOVING INTO THE EASTERN PLAINS MAY ENHANCE THE
HEAVY RAIN THREAT SUNDAY AND POSSIBLY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE STRONGLY ENCOURAGED TO CONTACT LOCAL LAW ENFORCEMENT
AND THE NATIONAL WEATHER SERVICE TO REPORT MINOR OR FLASH FLOODING.

DPORTER

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 6:41 PM MSTAreal Flood AdvisoryABQCibola94 min
Aug 24, 7:11 PM MSTAreal Flood AdvisoryABQColfax, Harding, Mora2 hr
Aug 24, 9:58 PM MSTFlash Flood WarningABQCibola3 hr
Aug 24, 11:50 PM MSTAreal Flood AdvisoryABQCurry, Quay115 min
Aug 25, 1:37 AM MSTAreal Flood AdvisoryABQDe Baca, Guadalupe, Quay, San Miguel113 min
Aug 25, 1:57 PM MSTAreal Flood AdvisoryABQLincoln, Socorro2 hr
Aug 25, 2:02 PM MSTAreal Flood AdvisoryABQChaves, De Baca, Roosevelt118 min
Aug 25, 2:11 PM MSTAreal Flood AdvisoryABQGuadalupe, Torrance109 min
Aug 25, 2:35 PM MSTAreal Flood AdvisoryABQCatron, Cibola, McKinley115 min
Aug 25, 2:45 PM MSTAreal Flood AdvisoryABQValencia2 hr
Aug 25, 3:25 PM MSTAreal Flood AdvisoryABQBernalillo, Valencia2 hr
Aug 25, 3:55 PM MSTAreal Flood AdvisoryABQBernalillo, Valencia110 min

Nearby

Flash Flood Warnings in New Mexico, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.